MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR SMALL; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR SMALL; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48135103
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 06/29/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; a primary surgery for infant scoliosis was performed on (b)(6) 2015.On (b)(6) 2016, third extension of the rods was performed.Then, a breakage of the extension connector was found and the revision of exchange of the connectors was performed on (b)(6) 2016.
 
Additional Manufacturer Narrative
No device was returned for evaluation, so visual and functional inspection could not be performed.No relevant manufacturing issues were identified for the reported lot number as all units met stryker specifications.No x rays or additional information about the construct was provided therefore this cannot be confirmed.Without the device or xrays to confirm the root cause cannot be conclusively determined.
 
Event or Problem Description

Brand Name
XIA TITANIUM 4.5 EXTENDED CONNECTOR SMALL
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5821833
Report Number0009617544-2016-00304
Device Sequence Number13612968
Product Code KWP
UDI-Device Identifier04546540449580
UDI-Public(01)04546540449580
Combination Product (Y/N)N
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48135103
Device Lot Number13A057
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2016
Supplement Report FDA Received Date11/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;